I’m 23, male… Normally I have healthy hair as does everyone in my family, but about 6 months ago I took Forza-T that I think caused my hair to thin out. Forza-T boosts testosterone, so I figured my DHT level got too high. So I took DHT blockers just recently and that made it worse! My hair is noticeably thinner/weaker, and overall I just feel unhealthy compared to how I was before. I’m positive the DHT blockers caused it because I noticed a significant difference in my hair and skin within minutes of taking them. Anyway, is this permanent or is there something I can do to fix the problem… in a natural way. i’m scared to take anything now that’s not completely natural. Thank you!
Forza-T claims an increase in free testosterone from the use of this product. There is, of course, no proof, but if you take that claim at face value, it will almost certainly increase hair loss.
You sound like you are playing with fire. DHT blockers (I am assuming that you are talking about finasteride as that is the only FDA-approved medication for treating hair loss that blocks DHT on the market today) will NEVER give you an instant change. Please note that hair above the skin is dead, not alive, so it could not possibly change in minutes. Are you possibly body dysmorphic?